# SDR P5CA9700131

- Difficulty date: January 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Window Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EXTERIOR FUSELAGE, 2 WINDOWS JUST FWD OF NR 3 CABIN DOOR HAVE LIGHT CORROSION AND BARE METAL AROUND WINDOW FRAMES.  REMOVED CORROSION AT BOTH WINDOW FRAMES MINIMAL MAT LOSS TREATED AND PRIMED IAW SRM 51-10-01 AND 51-10-02.
